# SDR R61A2020112100794

- Difficulty date: October 27, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N240JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000245
- Aircraft time: 31,427 hours, 19,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP FR 88 BETWEEN STRG 25R-26R JUST FWD OF AFT WASTE WATER BOX IS CORRODED.   REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STRG 25R-26R, IAW E-175 SRM 51-40-08.
